Loading Events

Where: Here at the Museum!
When: Saturday, April 20

Ever been to a cocktail party where you hope to meet interesting people? Well, we guarantee it! We booked experts and hobbyists on a variety of topics. We give them each about 20 minutes to interact with the group rotating through their station. Guests get a small-group setting to ask any questions they want. We keep it informal. Ticket sales are limited to this event, so each group rotating around will be limited to 15 people. Snacks will be provided and a cash bar will be available. Spirits & Interesting People (SIP) is often our most talked about event of the year!

2024 Interesting People:
Modern Career Path: Chris Schukei
Hemp Farming: Andrew Bish
Glass Blowing: Dr. Brian Corr
Dance Teacher: Cindy Cummins
Coffee Entrepreneur: Sidy Sissoko
Retired Teacher: Jan Herbek

Reminder: This is a 21+ event.
Tickets: Members: $15 | Non-Members: $20
Tickets will be available at the door ONLY if space remains!

2024 SIP Schedule: (15-minute sessions, 5 minutes to rotate)

6:30 – 7 p.m. – Social & Snacks
7:00 – 7:10 p.m. – Welcome & Directions
7:10 – 7:25 p.m. – Round 1 (of 6, with 5 minute breaks in between)
7:25 – 7:30 p.m. – Rotate
7:30 – 7:45 p.m. – Round 2
7:45 – 7:50 p.m. – Rotate
7:50 – 8:05 p.m. – Round 3
8:05 – 8:35 p.m. – 30-minute Intermission
8:35 – 8:50 p.m. – Round 4
8:50 – 9:05 p.m. – Rotate
9:05 – 9:20 p.m. – Round 5
9:20 – 9:25 p.m. – Rotate
9:25 – 9:30 p.m. – Round 6
9:30 – 10 p.m. – Cash Bar available, and all speakers will remain at their stations for any final questions!